# SDR 20000919SH001

- Difficulty date: July 31, 2000
- Submitted: September 19, 2000
- Operation: General aviation
- Aircraft: N901CF
- Make and model: Doug MD 900
- Aircraft serial: 90000012
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 900A3720002111
- Part serial: 08251133
- Condition: Inoperative
- Location: Cockpit
- Part time: 313 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNIT INOPERATIVE.  PARTS OF DIGITAL READOUTS AND FUEL QUANTITY BARS INTERMITTENTLY DISAPPEAR.  (X)
